# SDR CA151216012

- Difficulty date: December 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THIS ENGINE HAS BEEN EXPERIENCING BLEED AIR CONTAMINATION SINCE NOV. 6TH. DECONTAMINATION OF THE ACFT AIR SYS WAS PERFORMED, REPLACEMENT OF THE AIR CYCLE MACHINE, ENGINE BLEED VALVE ETC.  TO NO AVAIL, OIL ODOR RETURNED AFTER A WEEK OF OPERATION AT WHICH TIME THE ACFT WAS FLOWN WITH THIS ENGINE BLEEDS OFF. TROUBLESHOOTING CONTINUES.
